# SDR UIEA2019041203858

- Difficulty date: April 12, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,571 hours, 15,885 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Panel
- Part number: 233N321216
- Part serial: 000048
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD WINDOW HEAT INOP.  R & R WINDOW HEAT PANEL IAW B767 AMM 30-41-02. OPS CHECKED GOOD.
